# SDR SWAA2022110359589

- Difficulty date: October 13, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 20,183 hours, 9,620 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY SHIELD AFT OF DOOR HAS CORROSION AROUND NUT PLATE HOLE BS500+6 RBL23.5 WL156 / [01] UPDATED MEASUREMENT ABLE AND ATTACHED PHOTO;[02] CORROSION ON SHIELD WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.;[03] VERIFIED CORRECTIVE ACTION 2.;[04] REMOVED DAMAGED FCB SHEILD AFT OF DOOR BS500-500A RBL23.5 WL 156 IAW SRM 51-40-02.;[05] LOCATED AND DRILLED NEW FCB AFT SHIELD; 495-500A; RBL23.5; IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0. AND OK TO INSTALL.;[06] VERIFIED CORRECTIVE ACTION #5 AND MEASUREMENT FIELD;[07] INSTALLED FCB AFT SHIELD; BS495-500A RBL 23.5; IAW SRM 51-40-02-0G-0; DWG 143A0080.;[08] VERIFIED CORRECTIVE ACTION #7;[09] VERIFIED CORRECTIVE ACTION #7
